Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 251835, 16 pages
http://dx.doi.org/10.5402/2012/251835
Research Article

Modeling Drought Option Contracts

1Department of Mathematics, University of British Columbia, Vancouver, BC, Canada V6T 1Z2
2Department of Mathematics, Trent University, Peterborough, ON, Canada K9J 7B8
3Department of Economics, Trent University, Peterborough, ON, Canada

Received 29 November 2011; Accepted 4 January 2012

Academic Editors: F. Hao and F. Lebon

Copyright © 2012 Jielin Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jielin Zhu, Marco Pollanen, Kenzu Abdella, and Bruce Cater, “Modeling Drought Option Contracts,” ISRN Applied Mathematics, vol. 2012, Article ID 251835, 16 pages, 2012. doi:10.5402/2012/251835